# SDR AWXA960311

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND BULKHEAD DOUBLER AT BS 1156 CRACKED BETWEEN TWO FASTENERS.  STOP DRILLED CRACK, NDI VERIFIED CRACK CONTAINMENT.  REPAIRED WIT MOD PER SB 53-1086 R3.  (M)
